Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 495194, 8 pages
http://dx.doi.org/10.1155/2013/495194
Research Article

Control of Singular Markovian Jump Systems with Bounded Transition Probabilities

1Department of Preparatory Course, Shenyang Institute of Engineering, Shenyang 110036, China
2School of Information and Control Engineering, Liaoning Shihua University, Liaoning, Fushun 113001, China

Received 10 October 2013; Accepted 20 November 2013

Academic Editor: Hao Shen

Copyright © 2013 Hongsheng Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongsheng Lin, Ying Li, and Guoliang Wang, “ Control of Singular Markovian Jump Systems with Bounded Transition Probabilities,” Mathematical Problems in Engineering, vol. 2013, Article ID 495194, 8 pages, 2013. https://doi.org/10.1155/2013/495194.